Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

PROBABILITIES AND MATH STATISTICS (113 journals)                     

Showing 1 - 98 of 98 Journals sorted alphabetically
Advances in Statistics     Open Access   (Followers: 9)
Afrika Statistika     Open Access   (Followers: 1)
American Journal of Applied Mathematics and Statistics     Open Access   (Followers: 10)
American Journal of Mathematics and Statistics     Open Access   (Followers: 8)
Annals of Data Science     Hybrid Journal   (Followers: 17)
Annual Review of Statistics and Its Application     Full-text available via subscription   (Followers: 8)
Applied Medical Informatics     Open Access   (Followers: 12)
Asian Journal of Mathematics & Statistics     Open Access   (Followers: 8)
Asian Journal of Probability and Statistics     Open Access  
Austrian Journal of Statistics     Open Access   (Followers: 4)
Biostatistics & Epidemiology     Hybrid Journal   (Followers: 4)
Cadernos do IME : Série Estatística     Open Access  
Calcutta Statistical Association Bulletin     Hybrid Journal  
Communications in Mathematics and Statistics     Hybrid Journal   (Followers: 3)
Communications in Statistics - Simulation and Computation     Hybrid Journal   (Followers: 9)
Communications in Statistics: Case Studies, Data Analysis and Applications     Hybrid Journal  
Comunicaciones en Estadística     Open Access  
Econometrics and Statistics     Hybrid Journal   (Followers: 1)
Forecasting     Open Access   (Followers: 1)
Foundations and Trends® in Optimization     Full-text available via subscription   (Followers: 2)
Frontiers in Applied Mathematics and Statistics     Open Access   (Followers: 1)
Game Theory     Open Access   (Followers: 3)
Geoinformatics & Geostatistics     Hybrid Journal   (Followers: 13)
Geomatics, Natural Hazards and Risk     Open Access   (Followers: 14)
Indonesian Journal of Applied Statistics     Open Access  
International Game Theory Review     Hybrid Journal   (Followers: 1)
International Journal of Advanced Statistics and IT&C for Economics and Life Sciences     Open Access  
International Journal of Advanced Statistics and Probability     Open Access   (Followers: 6)
International Journal of Algebra and Statistics     Open Access   (Followers: 3)
International Journal of Applied Mathematics and Statistics     Full-text available via subscription   (Followers: 3)
International Journal of Ecological Economics and Statistics     Full-text available via subscription   (Followers: 5)
International Journal of Energy and Statistics     Hybrid Journal   (Followers: 3)
International Journal of Game Theory     Hybrid Journal   (Followers: 3)
International Journal of Mathematics and Statistics     Full-text available via subscription   (Followers: 2)
International Journal of Multivariate Data Analysis     Hybrid Journal  
International Journal of Probability and Statistics     Open Access   (Followers: 3)
International Journal of Statistics & Economics     Full-text available via subscription   (Followers: 6)
International Journal of Statistics and Applications     Open Access   (Followers: 2)
International Journal of Statistics and Probability     Open Access   (Followers: 3)
International Journal of Statistics in Medical Research     Hybrid Journal   (Followers: 5)
International Journal of Testing     Hybrid Journal   (Followers: 1)
Iraqi Journal of Statistical Sciences     Open Access  
Japanese Journal of Statistics and Data Science     Hybrid Journal  
Journal of Biometrics & Biostatistics     Open Access   (Followers: 5)
Journal of Cost Analysis and Parametrics     Hybrid Journal   (Followers: 5)
Journal of Environmental Statistics     Open Access   (Followers: 4)
Journal of Game Theory     Open Access   (Followers: 1)
Journal of Mathematical Economics and Finance     Full-text available via subscription  
Journal of Mathematics and Statistics Studies     Open Access  
Journal of Modern Applied Statistical Methods     Open Access   (Followers: 1)
Journal of Official Statistics     Open Access   (Followers: 2)
Journal of Quantitative Economics     Hybrid Journal  
Journal of Social and Economic Statistics     Open Access  
Journal of Statistical Theory and Practice     Hybrid Journal   (Followers: 2)
Journal of Statistics and Data Science Education     Open Access   (Followers: 2)
Journal of Survey Statistics and Methodology     Hybrid Journal   (Followers: 4)
Journal of the Indian Society for Probability and Statistics     Full-text available via subscription  
Jurnal Biometrika dan Kependudukan     Open Access   (Followers: 1)
Jurnal Ekonomi Kuantitatif Terapan     Open Access  
Jurnal Sains Matematika dan Statistika     Open Access  
Lietuvos Statistikos Darbai     Open Access  
Mathematics and Statistics     Open Access   (Followers: 2)
Methods, Data, Analyses     Open Access   (Followers: 1)
METRON     Hybrid Journal   (Followers: 2)
Nepalese Journal of Statistics     Open Access   (Followers: 1)
North American Actuarial Journal     Hybrid Journal   (Followers: 2)
Open Journal of Statistics     Open Access   (Followers: 3)
Open Mathematics, Statistics and Probability Journal     Open Access  
Pakistan Journal of Statistics and Operation Research     Open Access   (Followers: 1)
Physica A: Statistical Mechanics and its Applications     Hybrid Journal   (Followers: 6)
Probability, Uncertainty and Quantitative Risk     Open Access   (Followers: 2)
Ratio Mathematica     Open Access  
Research & Reviews : Journal of Statistics     Open Access   (Followers: 3)
Revista Brasileira de Biometria     Open Access  
Revista Colombiana de Estadística     Open Access  
RMS : Research in Mathematics & Statistics     Open Access  
Romanian Statistical Review     Open Access  
Sankhya B - Applied and Interdisciplinary Statistics     Hybrid Journal  
SIAM Journal on Mathematics of Data Science     Hybrid Journal   (Followers: 1)
SIAM/ASA Journal on Uncertainty Quantification     Hybrid Journal   (Followers: 3)
Spatial Statistics     Hybrid Journal   (Followers: 2)
Sri Lankan Journal of Applied Statistics     Open Access  
Stat     Hybrid Journal   (Followers: 1)
Stata Journal     Full-text available via subscription   (Followers: 8)
Statistica     Open Access   (Followers: 6)
Statistical Analysis and Data Mining     Hybrid Journal   (Followers: 23)
Statistical Theory and Related Fields     Hybrid Journal  
Statistics and Public Policy     Open Access   (Followers: 4)
Statistics in Transition New Series : An International Journal of the Polish Statistical Association     Open Access  
Statistics Research Letters     Open Access   (Followers: 1)
Statistics, Optimization & Information Computing     Open Access   (Followers: 3)
Stats     Open Access  
Synthesis Lectures on Mathematics and Statistics     Full-text available via subscription   (Followers: 1)
Theory of Probability and its Applications     Hybrid Journal   (Followers: 2)
Theory of Probability and Mathematical Statistics     Full-text available via subscription   (Followers: 2)
Turkish Journal of Forecasting     Open Access   (Followers: 1)
VARIANSI : Journal of Statistics and Its application on Teaching and Research     Open Access  
Zeitschrift für die gesamte Versicherungswissenschaft     Hybrid Journal  

           

Similar Journals
Journal Cover
International Journal of Multivariate Data Analysis
Number of Followers: 0  
 
  Hybrid Journal Hybrid journal (It can contain Open Access articles)
ISSN (Print) 2396-8303 - ISSN (Online) 2396-8311
Published by Inderscience Publishers Homepage  [439 journals]
  • Discriminating between first and second order linear and nonlinear models
           for optimality

    • Free pre-print version: Loading...

      Authors: Maxwell Azubuike Ijomah, Oyinebifun Emmanuel Biu, Olaide Temitayo Toru
      Pages: 281 - 307
      Abstract: In this paper, an examination of the relationship between a response variable and several explanatory variables was considered for first and second order regression models (with and without interaction). To achieve this, the behaviour of the controllable variables (i.e., reaction time, reaction temperature and moisture content) against response variable (drying rate of bush mango seeds) was examined using ordinary least square method with the aid of Microsoft Excel and Minitab 16. Furthermore, the comparison of the fitted models, using model adequacy criteria procedure and optimality criterion technique was also done. This was to determine the most suitable model that best predicts optimal response variable for given settings of the controllable variables. The result showed that the second order regression model with interaction was the most suitable model, and a new operating region in which a process or product may be improved was identified using optimising multivariable function. This research recommends the extreme points and the identified optimal value for production process.
      Keywords: data transformation; optimality criterion; model adequacy criteria; optimising multivariable function; OPM
      Citation: International Journal of Multivariate Data Analysis, Vol. 1, No. 4 (2018) pp. 281 - 307
      PubDate: 2018-11-09T23:20:50-05:00
      DOI: 10.1504/IJMDA.2018.096044
      Issue No: Vol. 1, No. 4 (2018)
       
  • On the adequacy of the polynomial approximation to the exponential growth
           curve model

    • Free pre-print version: Loading...

      Authors: Oyinebifun Emmanuel Biu, Iheanyi Sylvester Iwueze
      Pages: 308 - 326
      Abstract: Exponential growth curves are usually approximated with a finite order polynomial curve in the study of trending curves. This is done because the most popular way of removing the trend component is by differencing. This paper shows that the trend curve cannot be removed by differencing when the trend curve is the exponential growth curve. Exponential curves are transcendental functions which can be reduced to a finite order polynomial by Maclaurin series expansion. The objective of this paper is to examine the adequacy of the polynomial approximation of the exponential growth curve with respect to its growth rate and sample size. The coefficients of the associated polynomial curve were obtained theoretically by the use of Maclaurin series expansion method. Next, exponential growth curves with varying growth rates and sample sizes were simulated. Adequate polynomials were fitted to the simulated exponential growth curves and the coefficients obtained were compared with the theoretical coefficients using absolute error and paired tests. Results obtained show that adequacy depend on both growth rate and sample size. For the purpose of statistical analysis, the highest sample size of 28 is not useful, especially in times series analysis where the demand of samples of 60 or more is made.
      Keywords: trending curves; exponential growth curve; polynomial growth curve; absolute error; paired observation test
      Citation: International Journal of Multivariate Data Analysis, Vol. 1, No. 4 (2018) pp. 308 - 326
      PubDate: 2018-11-09T23:20:50-05:00
      DOI: 10.1504/IJMDA.2018.096046
      Issue No: Vol. 1, No. 4 (2018)
       
  • The method sub-d for variance components estimation in random
           one-way designs

    • Free pre-print version: Loading...

      Authors: Adilson Da Silva, Miguel Fonseca
      Pages: 327 - 336
      Abstract: This paper approachs the new estimator for variance components in mixed linear models with an arbitrary number of variance components, called <i>sub-d</i>. This estimator was deduced and tested in random 'one-way' and 'two-way' nested and crossed designs with balanced or unbalanced data, by Silva (2017); specifically, this paper aims to give the sub-d explicit formula for the two variance components in random 'one-way' designs, ensuring their existence through consistent theoretical results. In order to derive the explicit above announced formula, we propose and prove some robust algebraic results. A numerical example where both variance components are estimated is given.
      Keywords: orthogonal matrix; sub-d; one-way designs; variance components
      Citation: International Journal of Multivariate Data Analysis, Vol. 1, No. 4 (2018) pp. 327 - 336
      PubDate: 2018-11-09T23:20:50-05:00
      DOI: 10.1504/IJMDA.2018.096051
      Issue No: Vol. 1, No. 4 (2018)
       
  • New enhanced class of estimators of population mean using known median of
           study variable

    • Free pre-print version: Loading...

      Authors: S.K. Yadav, Dinesh K. Sharma, S.S. Mishra
      Pages: 337 - 347
      Abstract: The present paper estimates the population mean of the variable under study by improving the class of estimators utilising the known information of the population median of the study variable. The sampling properties of the proposed class of estimators have been studied. In sampling properties, bias and mean squared errors (MSE) have been obtained. This is because a characterising scalar is involved in the estimator and it takes different values. Thus, the optimum value of this characterising constant which minimises the MSE of proposed class has also been obtained. The least value of the MSE of the proposed estimator is obtained for the optimal value of characterising constant. The proposed estimator has been compared with the competing estimators for various natural populations under simple random sampling scheme. The conditions under which, a proposed estimator performs better than above estimators have been given. The numerical study shows that the proposed estimator performs better than the competing estimators.
      Keywords: study variable; auxiliary variable; median; bias; mean squared error; MSE; percentage relative efficiency
      Citation: International Journal of Multivariate Data Analysis, Vol. 1, No. 4 (2018) pp. 337 - 347
      PubDate: 2018-11-09T23:20:50-05:00
      DOI: 10.1504/IJMDA.2018.096061
      Issue No: Vol. 1, No. 4 (2018)
       
  • Global affective computing research in the period 1997-2017: a
           bibliometric analysis

    • Free pre-print version: Loading...

      Authors: Maria Helena Pestana, Wan-Chen Wang, Luiz Abel Moutinho
      Pages: 348 - 370
      Abstract: Notable fallouts in marketing and financial market prediction have raised the interest by the scientific community and the business world in affective computing (AfC). Automatically recognising and responding to a user's affective states, AfC shows a great potential to improve companies capabilities of customer relationship management. The aim of this study is to evaluate this field of research during the last 20 years, identifying for one side its evolution, by the major publications, citations, journals, authors, productive countries, productive institutions, and collaboration patterns; and for another side, identifying its trends through the analysis of research hotspots, burst keywords, and areas of research done so far. This bibliometric analysis is based on the science citation index expanded (SCI-E), from the Institute of Scientific Information Web-of-Science, which is now firmly established as an integral part of research evaluation methodology especially within the scientific and applied fields. The results show a significant 4.19 rate of growth in AfC, doubling the number of publications in 4.02 years time. This field of interest is paving the way for creativity and innovation, and provides opportunities for its greater development.
      Keywords: affective computing; bibliometric analysis; scientific outputs; collaboration network; research hotpots; research trends
      Citation: International Journal of Multivariate Data Analysis, Vol. 1, No. 4 (2018) pp. 348 - 370
      PubDate: 2018-11-09T23:20:50-05:00
      DOI: 10.1504/IJMDA.2018.096076
      Issue No: Vol. 1, No. 4 (2018)
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 44.192.38.49
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-